Reduction and coisotropic invariant tori of Hamiltonian systems with non-poisson commutative symmetries. I
Abstract
Hamiltonian systems invariant under the non-Poisson torus action are studied on a symplectic manifold. Conditions are established under which coisotropic invariant tori filled with quasiperiodic motions exist in these systems.Downloads
Published
25.05.1994
Issue
Section
Research articles
How to Cite
Parasyuk, I. O. “Reduction and Coisotropic Invariant Tori of Hamiltonian Systems With Non-Poisson Commutative Symmetries. I”. Ukrains’kyi Matematychnyi Zhurnal, vol. 46, no. 5, May 1994, pp. 537–544, https://umj.imath.kiev.ua/index.php/umj/article/view/5717.